# SDR USAASB99120

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: FT1142
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAD - FL2721 - ON DESCENT, CREW NOTICED AN ELECTRICAL SMELL IN THE FORWARD CABIN.  FOUND THE CIRCUIT BREAKER FOR THE FORWARD PASSENGER CABIN CEILING LIGHT TRIPPED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT CABIN CEILING LIGHT BALLAST OVERHEATED AND THE TRANSFORMER BURNED OUT.  REMOVED AND REPLACED THE CABIN CEILING LIGHT TRANSFORMER.  INSPECTED WIRING AND BALLAST.  RESET CABIN CEILING LIGHTS CIRCUIT BREAKER.  OPERATIONAL CHECK OF LIGHTING SYSTEM GOOD.  (M)
